NEW RESULTS ON BEHAVIORS OF FUNCTIONAL VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITH MULTIPLE TIME-LAGS


TUNÇ C. , TUNÇ O.

JORDAN JOURNAL OF MATHEMATICS AND STATISTICS, vol.11, no.2, pp.107-124, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2018
  • Title of Journal : JORDAN JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.107-124

Abstract

The paper deals with a non-linear Volterra integro-differential equation (NVIDE) with multiple time-lags. Conditions are obtained which are sufficient for stability (S), boundedness (B), globally asymptotically stability (GAS) of solutions, and for every solution x of the given (NVIDE) to be belong to the solutions classes, such as L-1[0,infinity) and L-2[0,infinity). We prove some results on stability, boundedness, global asymptotic stability, integrability and square integrability properties of solutions of the considered (NVIDE). The technique of the proofs involves to construct some suitable Lyapunov functionals (LFs). The given conditions involve nonlinear generalizations and extensions of those conditions found in the literature.